# SDR MWEA00754

- Difficulty date: August 17, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,158 hours, 82,399 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2337
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DSM - FLT 131 - AIRCRAFT CROSSTIE LOCKOUT LIGHT CAME ON AND ALL LEFT AC AND DC POWER EQUIPMENT FAILED.  MTC REMOVED AND REPLACED LEFT ENGINE CSD.  (X)
